Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 23, 2018, 3:04 AM EDT for Walker County, Georgia. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2018, 3:04 AM EDT (07:04 UTC)
- Expired
- Apr 23, 2018, 3:49 PM EDT
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattanooga Creek at GA 193 near Flintstone (CCFG1). The gauge peaked at 10.83 ft at Apr 23, 2018, 6:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
096 WGUS42 KFFC 230704 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 304 AM EDT Mon Apr 23 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC295-232103- /O.NEW.KFFC.FL.W.0027.180423T0704Z-000000T0000Z/ /CCFG1.1.ER.180423T0643Z.180423T0645Z.000000T0000Z.UU/ 304 AM EDT Mon Apr 23 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Chattanooga Creek near Flintstone. * From early this morning until further notice. * At 245 AM Monday the stage was 9.2 feet...and rising. * Flood stage is 10 feet. * At 10 feet...flood stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 193 bridge. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$
3 follow-up statements
561
WGUS82 KFFC 231000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Chattanooga Creek near Flintstone affecting Walker County
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC295-240000-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T0930Z.000000T0000Z.UU/
600 AM EDT Mon Apr 23 2018
The Flood Warning continues for
The Chattanooga Creek near Flintstone.
* Until further notice.
* At 545 AM Monday the stage was 10.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 12 feet...Minor flooding expands into the woodlands and
fields near the creek upstream and downstream from the gage
on the Georgia Highway 193 bridge. Pasture fields near the creek
will be inundated with up to two feet of water.
&&
LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541
$$
GAC083-TNC065-240000-
/O.CON.KFFC.FL.W.0026.000000T0000Z-000000T0000Z/
/ENGG1.1.ER.180423T0459Z.180423T0930Z.000000T0000Z.UU/
600 AM EDT Mon Apr 23 2018
The Flood Warning continues for
The Lookout Creek near New England.
* Until further notice.
* At 530 AM Monday the stage was 14.6 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-121-240000-
/O.EXT.KFFC.FL.W.0028.180423T1108Z-180425T1912Z/
/APHG1.1.ER.180423T1108Z.180424T0800Z.180425T1312Z.NO/
600 AM EDT Mon Apr 23 2018
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Big Creek near Alpharetta.
* From this morning until Wednesday afternoon.
* At 545 AM Monday the stage was 6.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 7.6 feet by early tomorrow. The river will fall below
flood stage by late Wednesday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$957
WGUS82 KFFC 231457
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1057 AM EDT Mon Apr 23 2018
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Chattanooga Creek near Flintstone affecting Walker County
GAC295-240456-
/O.CON.KFFC.FL.W.0027.000000T0000Z-000000T0000Z/
/CCFG1.1.ER.180423T0643Z.180423T1015Z.000000T0000Z.UU/
1057 AM EDT Mon Apr 23 2018
The Flood Warning continues for
The Chattanooga Creek near Flintstone.
* Until further notice.
* At 10AM Monday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10.0 feet.
&&
LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541
$$
GAC083-TNC065-240456-
/O.EXT.KFFC.FL.W.0026.000000T0000Z-180424T2300Z/
/ENGG1.1.ER.180423T0459Z.180424T0000Z.180424T1700Z.UU/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Tuesday evening.
* At 10 AM Monday the stage was 14.8 feet...and steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will rise to near 15.0 feet by this evening.
The river will fall below flood stage early Tuesday afternoon.
* At 15 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-240330-
/O.EXT.KFFC.FL.W.0029.000000T0000Z-180424T0330Z/
/CMGG1.1.ER.180423T1251Z.180423T1700Z.180423T2130Z.UU/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 10 AM Monday the stage was 6.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The river will continue rising to near 6.6 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-240456-
/O.EXT.KFFC.FL.W.0028.000000T0000Z-180425T1048Z/
/APHG1.1.ER.180423T1320Z.180424T1200Z.180425T0448Z.NO/
1057 AM EDT Mon Apr 23 2018
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* Until Wednesday morning.
* At 10 AM Monday the stage was 7.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue rising to near 7.9 feet by Tuesday
morning. The river will fall below flood stage early Wednesday
morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$180 WGUS82 KFFC 231949 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 349 PM EDT Mon Apr 23 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Chattanooga Creek near Flintstone affecting Walker County GAC295-232019- /O.CAN.KFFC.FL.W.0027.000000T0000Z-180423T1949Z/ /CCFG1.1.ER.180423T0643Z.180423T1015Z.180423T1815Z.UU/ 349 PM EDT Mon Apr 23 2018 The Flood Warning is cancelled for The Chattanooga Creek near Flintstone. * This takes effect immediately. * At 3 PM Monday the stage was 9.9 feet...and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 22, 10:28 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Apr 22, 10:28 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1028 PM EDT Sun Apr 22 2018 .UPDATE... Current forecast remains on track for the most part as widespread light to moderate shower activity continues over the forecast area. The big question thus far has been centered around previously anticipated QPF values. Up through 00Z, MPE values were really close to those forecast for this event. The issue is that between 00Z and 06Z, we should be seeing in excess of an inch to and inch and a quarter over SW portions. Not sure current radar however is supporting this as intensity values seem similar to the last several hours. To the west over Alabama, there is a line of convection that is certainly producing heavier rainfall totals but this is a narrow line with relatively quick movement. After consultation with the SERFC, have lowered totals anticipated which takes some of the anticipated flooding sites out and just into action stage for this event. That said, still an opportunity for some sites to still go into flood and will maintain watch as is for now. As far as the winds go, there have been several instances thus far of gusts to 40 mph to the north and widespread in the 30s this evening. Wind advisory still looks on target and even without robust convection, may be able to realize some trees down in this windy environment. Biggest change in models is the quicker exit of sustained moderate rain Monday morning. There will still be activity for the morning commute but majority will be on the east side of the state by then. Still think there will be an opportunity for sct storms to develop mid morning on back side of this system with potential for isolated strong to severe storms with this activity. Deese && .PREV DISCUSSION... /issued 758 PM EDT Sun Apr 22 2018/ PREV DISCUSSION... /issued 259 PM EDT Sun Apr 22 2018/ SHORT TERM /Tonight through Monday Night/... The main change to the forecast was to add a few areas to the flood watch as the axis of heavier rainfall has shifted a bit. Mid level and low level low pressure will meander over the Lower Mississippi River Valley through Monday. Currently, a surface low pressure system is situated across SW Mississippi. A warm front extends eastward from the center of the low. A long fetch of easterly winds off of the Atlantic and isentropic lift over the warm front will allow for widespread precipitation across the CWFA well into tomorrow. For much of today, the rainfall has been fairly light. However, the higher PWATS/deeper moisture and greater ascent are expected during the evening into the overnight hours. The axis of heavier rainfall has shifted a bit, but still remains roughly along and northwest of a line from Macon to Wilkes Counties. The greatest potential for thunderstorms remains in or nearest to the warm sector overnight. As the surface low over SW MS lifts a bit northward, the warm front will lift northward too. A few of the storms could be strong and an isolated severe thunderstorm is not out of the question. A little concerned about thunderstorms during the afternoon tomorrow. Still some lingering moisture on the backside of the departing widespread precip. Some decent mid level lapse rates are present, so thunderstorms (a few strong) are possible during the late morning and early afternoon hours. Strong east winds are expected overnight. Made no changes to the wind advisory. The highest impacts/gusts are expected across elevations aoa 200kft. NListemaa LONG TERM /Tuesday through Sunday/... Extended forecast is on track, overall. Late week dew points were struggling to match the latest model solutions, so have updated to reflect current thinking. Following the wet short term, additional wave of precip is expected late week, and have adjusted the Thursday evening/Friday morning pop and wx grids, particularly over the southern CWA, to better reflect secondary low pressure rotating through the upper level flow. Otherwise, minimal updates have been made aside from minor min/max temperature adjustments. Previous forecast discussion follows. 31 /Issued 453 AM EDT Sun Apr 22 2018/ Upper closed low slowly dampens and lifts north into the longwave energy by late Tuesday. Models indicating a bit more instability present - parts of east for Monday evening and then again Tuesday afternoon for the northern majority, so have included slight chance thunder with shower mention and trend highest pops to the north. Nam BUFR soundings indicate some decent low level lapse rates too and given a pretty low freezing level at 10 kft or lower, wouldn't be surprised if a few cells resulted in some small hail or graupel (especially Tuesday afternoon). Will need to watch for lingering flooding and runoff concerns into the beginning of the fcst period given the expected 3-4 inches mainly in the short term. Wednesday should be a brief reprieve ahead of a continued active pattern with only some slight to low end shower chances in the north ahead of another shortwave/frontal system for Wednesday night into Thursday (Euro a bit less progressive than the GFS). A second disturbance could impact the CWA as a quicker cold front with less enhanced moisture present for Friday (GFS) or slower system that cuts off farther south and taps into more Gulf moisture to make for a rainy Saturday (Euro). Have not bought into the less consistent Euro solution so for now have kept chance pops of showers for Thursday, slight pops Friday, and dry Saturday. Will fine tune given hopefully better consensus in future updates. Temps should stay generally a bit cooler than climo norms through period though expect some later period temps to be adjusted given aforementioned model inconsistency with active jetstream pattern. Baker HYDROLOGY... The Flood Watch has been expanded to include a larger portion of north and central Georgia based on the latest QPF guidance from WPC. This new guidance has shifted the highest rainfall amounts farther northeast than the previous forecast. Within the watch area, rainfall amounts of 2 to 4 inches are possible, with the highest amounts over portions of northeast Georgia, generally along the I-85 corridor and south of the Appalachian ridgeline, where 3 to 4 inches are likely. Although some of the watch area now have lower rainfall amounts than previously expected, will hold off on canceling the watch for any counties until later in the event. AVIATION... 00Z UPDATE... Widespread SHRA continues to move across the terminals this evening but no TS as of yet to accompany it. May be a break later tonight as there is a back edge to the precip over Alabama but this should be short lived as additional SHRA will develop late tonight. What has changed is it looks like there will be a quicker end to the sustained SHRA activity by 17Z and possible sooner. Will still need to carry a Prob30 for TSRA for the afternoon hours but otherwise just VCSH. Winds will continue to be an issued increasing to 20 and gusting to over 30 knots tonight. Cigs will largely remain IFR and then MVFR by tomorrow afternoon. //ATL CONFIDENCE...00Z UPDATE... Medium on TS potential. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 55 68 56 72 / 100 100 50 50 Atlanta 56 71 56 71 / 100 50 30 40 Blairsville 50 60 51 66 / 100 70 70 80 Cartersville 55 69 54 71 / 100 50 40 50 Columbus 62 77 57 75 / 100 30 20 20 Gainesville 54 64 55 69 / 100 90 50 60 Macon 60 78 56 75 / 100 80 30 20 Rome 55 70 54 71 / 100 40 40 50 Peachtree City 57 73 54 73 / 100 50 30 30 Vidalia 62 77 59 77 / 100 100 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday afternoon for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Dade...Dawson...DeKalb...Douglas...Fannin... Fayette...Floyd...Forsyth...Gilmer...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Talbot... Taliaferro...Taylor...Towns...Troup...Union...Upson...Walker... Walton...White...Whitfield...Wilkes. Wind Advisory until 7 AM EDT Monday for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Crisp...Dade...Dawson... DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...Forsyth... Gilmer...Gordon...Gwinnett...Hall...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jones...Lamar...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee...Paulding... Peach...Pickens...Pike...Polk...Pulaski...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot...Taylor... Towns...Troup...Twiggs...Union...Upson...Walker...Walton... Webster...White...Whitfield...Wilcox. && SHORT TERM...Deese LONG TERM....Merritt AVIATION...Deese
Hazardous weather outlook, Apr 22, 2:58 PM EDT, 12 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 258 PM EDT Sun Apr 22 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 258 PM EDT Sun Apr 22 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A slow moving low pressure system will bring widespread rainfall to the area this tonight into early Tuesday. Total rainfall amounts of 2 to 4 inches are expected with locally higher amounts are possible, especially across northeast Georgia. Localized flooding is possible and a Flood Watch has been issued for portions of north and central Georgia through early Monday afternoon. Strong winds are expected tonight with east winds 15-25 mph gusting up to 40 mph with higher gusts possible in the northern higher elevations. Some trees could be downed with heavy rainfall and wet soils. A Wind Advisory has been issued accordingly. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Flooding potential could linger through Monday given continued rain and runoff. Some storms could be strong in parts of the south and east Monday afternoon. The main threats would be small hail and lightning. Several other disturbances could push across the area Thursday through Saturday. There is still uncertainty on timing and strength of these systems so please monitor future updates.. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated but spotters are encouraged to report any damage or significant weather.
In the hours before
Local storm report, Apr 23, 1:22 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 AM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM NON-TSTM WND DMG 2 W WEST END 33.75N 84.44W
04/22/2018 FULTON GA DEPT OF HIGHWAYS
*** 1 INJ *** TREE DOWN ON I-20 JUST EAST OF MILE
MARKER 53 BLOCKING LANES. ONE DRIVER INJURED.
&&
EVENT NUMBER FFC1800081
BAKERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:12 AM EDT | River Flood Warning | FFC | Dade | 47 hr |
| Apr 23, 4:27 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 60 hr |
| Apr 23, 6:10 AM EDT | River Flood Warning | FFC | Forsyth | 18 hr |
| Apr 23, 8:14 AM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 31 min |
| Apr 23, 8:46 AM EDT | Special Weather Statement | FFC | Johnson, Treutlen | 29 min |
| Apr 23, 9:25 AM EDT | Special Weather Statement | FFC | Emanuel, Glascock, Jefferson, Johnson, Treutlen | 65 min |
| Apr 23, 1:41 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Apr 23, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Apr 23, 2:38 PM EDT | Special Weather Statement | FFC | Butts | 37 min |
| Apr 23, 2:47 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Apr 23, 3:14 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Apr 23, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Apr 23, 3:50 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Apr 23, 3:55 PM EDT | Tornado Warning | FFC | Henry, Rockdale | 21 min |
| Apr 23, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 18 min |
| Apr 23, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 28 min |
| Apr 23, 4:19 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| Apr 23, 4:23 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 23, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 43 min |
| Apr 23, 4:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 30 min |
| Apr 23, 4:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Apr 23, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 20 min |
| Apr 23, 5:12 PM EDT | Tornado Warning | FFC | Greene | 33 min |
| Apr 23, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 30 min |
| Apr 23, 5:22 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Apr 23, 5:33 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Apr 23, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Apr 23, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Apr 23, 5:50 PM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Apr 23, 5:55 PM EDT | Special Weather Statement | FFC | Jones | 35 min |
| Apr 23, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 45 min |
| Apr 23, 6:20 PM EDT | Special Weather Statement | FFC | Putnam | 40 min |
| Apr 23, 6:24 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Apr 23, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 24 min |
| Apr 23, 6:59 PM EDT | Flash Flood Warning | FFC | Greene, Jasper, Morgan, Putnam | 6 hr |
| Apr 23, 7:13 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Apr 23, 7:15 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 45 min |
| Apr 23, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs | 28 min |
| Apr 23, 7:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.